JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON OSTROWSKI TYPE INEQUALITIES RELATED TO SOME s-CONVEX FUNCTIONS IN THE SECOND SENSE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON OSTROWSKI TYPE INEQUALITIES RELATED TO SOME s-CONVEX FUNCTIONS IN THE SECOND SENSE
Liu, Zheng;
  PDF(new window)
 Abstract
Some errors in literatures are pointed out and corrected. A generalization of Ostrowski type inequalities for functions whose derivatives in absolute value are s-convex in the second sense is established. Special cases are discussed.
 Keywords
Ostrowski type inequality;convex function;s-convex function;Hlder inequality;averaged midpoint-trapezoid inequality;
 Language
English
 Cited by
1.
INEQUALITIES FOR THE RIEMANN-STIELTJES INTEGRAL OF PRODUCT INTEGRATORS WITH APPLICATIONS,;

대한수학회지, 2014. vol.51. 4, pp.791-815 crossref(new window)
1.
Some perturbed Ostrowski type inequalities for functions of bounded variation, Asian-European Journal of Mathematics, 2015, 08, 04, 1550069  crossref(new windwow)
2.
Some Ostrowski Type Inequalities for Harmonicallys, m-Convex Functions in Second Sense, International Journal of Analysis, 2015, 2015, 1  crossref(new windwow)
3.
INEQUALITIES FOR THE RIEMANN-STIELTJES INTEGRAL OF PRODUCT INTEGRATORS WITH APPLICATIONS, Journal of the Korean Mathematical Society, 2014, 51, 4, 791  crossref(new windwow)
4.
Remarks on some inequalities for s-convex functions and applications, Journal of Inequalities and Applications, 2015, 2015, 1  crossref(new windwow)
5.
On new general integral inequalities for s-convex functions, Applied Mathematics and Computation, 2014, 246, 306  crossref(new windwow)
 References
1.
M. Alomari, M. Darus, S. S. Dragomir, and P. Cerone, Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense, Appl. Math. Lett. 23 (2010), no. 1, 1071-1076. crossref(new window)

2.
S. S. Dragomir and R. P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett. 11 (1998), no. 5, 91-95.

3.
S. S. Dragomir, P. Cerone, and J. Roumeliotis, A new generalization of Ostrowski integral inequality for mappings whose derivatives are bounded and applications in numerical integration and for special means, Appl. Math. Lett. 13 (2000), no. 1, 19-25.

4.
H. Hudzik and L. Maligranda, Some remarks on s-convex functions, Aequationes Math. 48 (1994), no. 1, 100-111. crossref(new window)

5.
U. S. Kirmaci, M. K. Bakula, M. E. Ozdemir, and J. Pecaric, Hadamard-type inequalities for s-convex functions, Appl. Math. Comput. 193 (2007), no. 1, 26-35. crossref(new window)

6.
C. E. M. Pearce and J. Pecaric, Inequalities for differentiable mappings with applications to special means and quadrature formulae, Appl. Math. Lett. 13 (2000), no. 2, 51-55.